# SDR ERKR2016F00022

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: General aviation
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1239
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1239, RBL 5,  SKIN CORRODED.
